CSN Login
Members Online: 2

You are here

thrush

iluvmms's picture
iluvmms
Posts: 134
Joined: Aug 2009

Has anyone had any problems with thrush from the chemo? When I went for blood work in between chemo weeks I told DOc I had a horrible taste in my mouth and was unable to even drink water. He looked in my mouth and saw a tiny spot of thrush (Just the begining), he gave me script for magic mouthwash and it really helped, but he did not tell me how long to do it?? Anyone know??

Christy

Patteee's picture
Patteee
Posts: 950
Joined: Jul 2009

I used it daily the last half of my chemo cycle! (so for like 2-3 months). My thrush and mouth sores were really really bad. I would think as long as things taste ok and your mouth looks fine and feels fine, you don't have to use it. It is just something that builds with each chemo cycle, so keep it handy.

Kathleen808's picture
Kathleen808
Posts: 2361
Joined: Jan 2009

Hi
My husband had thrush and used a special mouth wash and took probiotics too. I believe at one point the dr put him on a prescription med for it too.

Take care.

Aloha,
Kathleen

heatherstar70's picture
heatherstar70
Posts: 39
Joined: Sep 2009

my mom had colorectal cancer and she was on the 5FU chemo they gave her carafate and another med that i cant remember the name right off hand but it was banana flavor.. im pretty sure she was supposed to use it for 7 days.. but it did help it feel better one of the meds treats the thrush and the other coats the mouth..
what ever you do just stay positive..
let me know how things go

Subscribe to Comments for "thrush"